Equivariant Cohomology and Stable Cohomotopy.

Czes Kosniowski

Mathematische Annalen (1974)

  • Volume: 210, page 83-104
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kosniowski, Czes. "Equivariant Cohomology and Stable Cohomotopy.." Mathematische Annalen 210 (1974): 83-104. <http://eudml.org/doc/162611>.

author = {Kosniowski, Czes},
journal = {Mathematische Annalen},
pages = {83-104},
title = {Equivariant Cohomology and Stable Cohomotopy.},
url = {http://eudml.org/doc/162611},
volume = {210},
year = {1974},

AU - Kosniowski, Czes
TI - Equivariant Cohomology and Stable Cohomotopy.
JO - Mathematische Annalen
PY - 1974
VL - 210
SP - 83
EP - 104
UR - http://eudml.org/doc/162611
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.